Allergan (Costa Rica) Inspira Smooth Cohesive Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
SCX-750 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Foreign Body Reaction (1868)
| Date of Event |
06/16/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "capsular contracture, baker grade iii", "skin thinning out" and "implant exposure" against the left side record.The device was explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture and "skin thinning out" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "capsular contracture, baker grade iii", "skin thinning out" and "implant exposure"
this report was impacted by emdr scheduled maintenance occurring july 22-27, 2026.